Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalizations of the Gauss law of the spherical mean


Author: Hillel Poritsky
Journal: Trans. Amer. Math. Soc. 43 (1938), 199-225
MSC: Primary 35J05
DOI: https://doi.org/10.1090/S0002-9947-1938-1501939-3
MathSciNet review: 1501939
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J05

Retrieve articles in all journals with MSC: 35J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501939-3
Article copyright: © Copyright 1938 American Mathematical Society